# SDR AALA202201187782

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 60,090 hours, 34,629 cycles
- Engine time: 18,288 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Cooler
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON CLIMB AND DESCENT WHEN GOING THROUGH MOISTURE THERE WAS A MUSTY SMELL THROUGHOUT THE CABIN. MAINTENANCE IDENTIFIED AIR OIL COOLER TUBE LEAKING OIL.  REPLACED APU OIL COOLING FAN O-RING AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51.
